Skip to Content

Can you get from taken Atorvastatin any eye sight side effects?

Responses (1)

Anonymous 18 Apr 2013

Hello,

Ocular side effects including a case of reversible ophthalmoplegia as well as a case of ocular myasthenia have been reported.

A 60-year-old woman with hypercholesterolemia treated with atorvastatin developed painless horizontal diplopia, vertigo, blurry vision, elevated anti-acetylcholine receptor (anti-AchR) antibodies levels, ataxia, and paresthesia of the upper extremities. No other medications were reported. Neurological exam revealed generalized hyperreflexia and finger-nose and gait ataxia. Ptosis was present in both upper eyelids. Discontinuation of atorvastatin resulted in symptom resolution and anti-AchR levels within normal limits.

A 67-year-old women treated for hypercholesterolemia with atorvastatin developed myogenic ptosis and variable incomitant horizontal and vertical strabismus consistent with ocular myasthenia. Following discontinuation of atorvastatin, the patient experienced significant clinical improvement with only mild residual aponeurotic ptosis after 2 months.

https://www.drugs.com/sfx/atorvastatin-side-effects.html

Take care,

masso.-

diether 18 Apr 2013

perhaps I should stop for a while and see if anything will change. I feel like that my eye sight has gotten worse since I have been taken Atorvastatin,
or talk to my doctor.

Anonymous 18 Apr 2013

Talk to your Dr., and I agree with you, our organisms always gives us signals, we just need to know how to read them.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions